RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 4  


On elliptic problems in $\mathbf R^N$ with supercritical exponent of nonlinearity
S. I. Pokhozhaev
467
On the possibility of holomorphic extension into a domain of function defined on a connected piece of its boundary
L. A. Aizenberg, A. M. Kytmanov
490
On the asymptotics of solutions of differential equations in Hilbert space
L. A. Bagirov, V. A. Kondrat'ev
508
Homology of free Abelianized extensions of groups
L. G. Kovacs, Yu. V. Kuz'min, R. Stohr
526
Periodic factor of hyperbolic groups
A. Yu. Ol'shanskii
543
A solution of the restricted Burnside problem for 2-groups
E. I. Zel'manov
568
Order estimates of smallest norms, with respect to the choice of $N$ harmonics, of derivatives of the Dirichlet and Favard kernels
È. M. Galeev
593
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019